MAUDE Adverse Event Report: BIOLYTICAL LABORATORIES INC INSTI HIV-1/HIV-2 ANTIBODY TEST; INSTI HIV TEST

BIOLYTICAL LABORATORIES INC INSTI HIV-1/HIV-2 ANTIBODY TEST; INSTI HIV TEST
Model Number 90-1019
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the complaint was not determined.It is well documented in the ifu and a known limitation that using this device while on art that it could lead to performance issues with the devices.In this context, patient tested was known hiv positive.Initially it was understood that the patient was on art medication.However, after a second call with clinic it is unknown if the patient was taking art medication.No confirmatory tests was on the patient.This is a combined initial and final medical device report for this event.There won't be any additional follow-up reports to be submitted to this unless requested by the fda.
 
Event or Problem Description
Customer reported a false negative results with insti hiv-1/hiv-2 antibody test.Patient was known (b)(6).Initially it was understood that the patient was on art medication.However, after a second call with the clinic, it is unknown if the patient is taking art medication.

Brand Name
INSTI HIV-1/HIV-2 ANTIBODY TEST
Common Device Name
INSTI HIV TEST
Manufacturer (Section D)
BIOLYTICAL LABORATORIES INC
13251 delf pl unit 406
richmond, british columbia V6V 2 A2
CA  V6V 2A2
MDR Report Key11838576
Report Number3003871407-2021-00003
Device Sequence Number4379315
Product Code MZF
UDI-Device Identifier00686597010198
UDI-Public00686597010198
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BP090032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2021
Device Model Number90-1019
Device Catalogue Number90-1019
Device Lot Number1019200052
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;